Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 21 year old female patient with autoimmune hepatitis, who on 15 Feb 2005 was vaccinated with a dose, 0.5ml, IM, of Gardasil. Concomitant suspect therapy included Adacel, and other concomitant medication included birth control pills, prednisone, vitamins (unspecified) and calcium (unspecified). The nurse reported that on 15 Feb 2007, "20 hours later," the patient "felt lightheaded and passed out. She came to and when she got up she passed out and fell to the floor." The nurse further stated that "both episodes were very brief." On approximately 16 Feb 2007 ("later") the patient "had one episode of diarrhea." On the morning of 16 Feb 2007, the nurse stated that the patient was seen by the doctor and "blood pressure was normal and injection site looked fine. No treatment required." At the time of this report, the patient had recovered. Additional information has been requested. Information received 04/03/2009. The nurse confirmed that the patient actually experienced "two concurrent bried syncopal episodes." Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166